# SDR FDEA201901310233

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA6244
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM COMPT AFT BULKHEAD STA 595 LOWER WEB CRACKED AT APPROX LONGERON 44-46L. REPAIRED RT STA. 595 BULKHEAD PER EA# 1-5310-T0344771, P1.
